Open Access Review Article Article ID: AMP-4-126

    On the Bogolubov’s chain of kinetic equations, the invariant subspaces and the corresponding Dirac type reduction

    Yarema A Prykarpatsky, Radoslaw Kycia and Anatolij K Prykarpatski*

    We study a special class of dynamical systems of Boltzmann-Bogolubov and Boltzmann-Vlasov type on infinite dimensional functional manifolds modeling kinetic processes in manyparticle media. Based on geometric properties of the manyparticle phase space we succeded in dual analysing of the infinite Bogolubov hierarchy of manyparticle distribution functions and their Hamiltonian structure. Moreover, we proposed a new approach to invariant reducing the Bogolubov hierarchy on a suitably chosen correlation function constraint and deducing the related modified Boltzmann-Bogolubov kinetic equations on a finite set of multiparticle distribution functions. 


    Published on: Oct 14, 2021 Pages: 74-83

    Full Text PDF Full Text HTML DOI: 10.17352/amp.000026
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat


    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AMP

    Google Reviews 11